# SDR USAA000353

- Difficulty date: March 10, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N601AU
- Make and model: Boeing 757225
- Aircraft serial: 22193
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CRACK IN FLOOR SUPPORT BETWEEN STATION 660 AND 680.  INSTALLED REPAIR ANGLES AND SHIMS PER SRM 53-00-51.  (M)
